# SDR UPS06M47346

- Difficulty date: July 19, 2006
- Submitted: July 19, 2006
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Slat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, SLAT DISAGREE LEVEL 2 E/MSG.  RETRACTED THE SLATS & FLAPS ON SCHED. & EXECUTED THE SLAT DISAGREE LIST. THE DISAGREE MSG STAYED ON UNTIL THE SLATS WERE EXTENDED AGAIN.     TROUBLESHOOT PER FIM 31-71-00. FOUND #6B FAR NEAR INT. R/R SW D-1-15 PROXIMITY SENSOR IAW AMM 27-84-03-4. OPS CK GOOD PER AMM 27-84-00-5 P/N ON OFF 8-621-01 SN A2861 OFF 289. R/R L/H AOA SENSOR IAW AMM 27- 35-02-1. OPS CK GOOD IAW AMM 22-00-05-5
